Vol. 61, No. 5, 2016 · Contents

Tien Dung Nguyen:
Gaussian density estimates for the solution of singular stochastic Riccati equations

Jaroslav Haslinger, Sergey Repin, Stanislav Sysala:
Guaranteed and computable bounds of the limit load for variational problems with linear growth energy functionals

Ebrahim Salehi:
On reliability analysis of consecutive $k$-out-of-$n$ systems with arbitrarily dependent components

Suchandan Kayal, Rajesh Moharana:
Some results on a doubly truncated generalized discrimination measure

Mohamed Kayid, Salman Izadkhah, Dalal ALmufarrej:
General proportional mean residual life model

[Contents of Applications of Mathematics]